MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0636
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the capsule failed to attach to the patient's esophagus after following the correct steps of 30 seconds suction of at least 550mmhg.Capsule was not at the desired location but not with the delivery device anymore when physician went in with scope to check.Deployed capsule found at the patient's mouth and was retrieved by hands.A second capsule of the same lot number was deployed successfully.There was no patient or user harm.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The capsule and delivery system were returned for evaluation.Visual inspection of the delivery device and capsule found no notable conditions.It was reported that the bravo capsule failed to attach to the patient's esophagus.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25173436
Report Number9710107-2026-00217
Device Sequence Number10199300
Product Code FFT
UDI-Device Identifier07290101369714
UDI-Public(01)07290101369714(17)261216(10)65922F(20)01
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0636
Device Catalogue NumberFGS-0636
Device Lot Number65922F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight80 KG